# SDR UPS04841679

- Difficulty date: December 19, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,724 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING L/E UPPER RIB IS CRACKED AT XFS 685.  STOPDRILLED CRACK, NDT VERIFIED STOPDRILL TERMINATES CRACK, FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0 FIG 2.
